American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] James W. Cannon. $\sp{\ast} $-taming sets for crumpled cubes. II. Horizontal sections in closed sets . Trans. Amer. Math. Soc. 161 (1971) 441-446. MR 0282354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James W. Cannon. $\sp{\ast} $-taming sets for crumpled cubes. III. Horizontal sections in $2$-spheres . Trans. Amer. Math. Soc. 161 (1971) 447-456. MR 0282355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James W. Cannon. $\sp{\ast} $-taming sets for crumpled cubes. I. Basic properties . Trans. Amer. Math. Soc. 161 (1971) 429-440. MR 0282353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William S. Boyd. Repairing embeddings of $3$-cells with monotone maps of $E\sp{3}$ . Trans. Amer. Math. Soc. 161 (1971) 123-144. MR 0282352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard J. Tondra. Engulfing continua in an $n$-cell . Trans. Amer. Math. Soc. 158 (1971) 465-479. MR 0279788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leslie C. Glaser. Euclidean $(q+r)$-space modulo an $r$-plane of collapsible $p$-complexes . Trans. Amer. Math. Soc. 157 (1971) 261-278. MR 0276943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harvey Rosen. Almost locally tame $2$-manifolds in a $3$-manifold . Trans. Amer. Math. Soc. 156 (1971) 59-71. MR 0275401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. P. Neuzil. Spheroidal decompostions of $E\sp{4}$ . Trans. Amer. Math. Soc. 155 (1971) 35-64. MR 0273587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William L. Voxman. On the shrinkability of decompositions of $3$-manifolds . Trans. Amer. Math. Soc. 150 (1970) 27-39. MR 0261577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. H. Anderson. An alternative proof that Bing's dogbone space is not topologically $E\sp{3}$ . Trans. Amer. Math. Soc. 150 (1970) 589-609. MR 0282351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. D. Feustel. Some applications of Waldhausen's results on irreducible surfaces . Trans. Amer. Math. Soc. 149 (1970) 575-583. MR 0261575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. H. Bing. Extending monotone decompositions of 3-manifolds . Trans. Amer. Math. Soc. 149 (1970) 351-369. MR 0263051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John L. Bailey. A class of decompositions of $E\sp{n}$ which are factors of $E\sp{n+1}$ . Trans. Amer. Math. Soc. 148 (1970) 561-575. MR 0264637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. W. Cannon. Characterization of taming sets on $2$-spheres . Trans. Amer. Math. Soc. 147 (1970) 289-299. MR 0257996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. J. Daverman and W. T. Eaton. An equivalence for the embeddings of cells in a $3$-manifold . Trans. Amer. Math. Soc. 145 (1969) 369-381. MR 0250280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. B. Sher. Families of arcs in $E\sp{3}$ . Trans. Amer. Math. Soc. 143 (1969) 109-116. MR 0251705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. D. Loveland. Piercing points of crumpled cubes . Trans. Amer. Math. Soc. 143 (1969) 145-152. MR 0247619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Victor Nicholson. Mapping cylinder neighborhoods . Trans. Amer. Math. Soc. 143 (1969) 259-268. MR 0248788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Warren White. Some tameness conditions involving singular disks . Trans. Amer. Math. Soc. 143 (1969) 223-234. MR 0248790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. K. Mason. Homeomorphic continuous curves in $2$-space are isotopic in $3$-space. . Trans. Amer. Math. Soc. 142 (1969) 269-290. MR 0246276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] T. M. Price. Decompositions of $S\sp{3}$ and pseudo-isotopies . Trans. Amer. Math. Soc. 140 (1969) 295-299. MR 0242136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. B. R. Lickorish and J. M. Martin. Triangulations of the $3$-ball with knotted spanning $1$-simplexes and collapsible $r$th derived subdivisions . Trans. Amer. Math. Soc. 137 (1969) 451-458. MR 0238288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Steve Armentrout. Concerning cellular decompositions of $3$-manifolds that yield $3$-manifolds . Trans. Amer. Math. Soc. 133 (1968) 307-332. MR 0230296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. D. Loveland. Conditions implying that a $2$-sphere is almost tame . Trans. Amer. Math. Soc. 131 (1968) 170-181. MR 0224074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lawrence S. Husch. The monotone union property of manifolds . Trans. Amer. Math. Soc. 131 (1968) 345-355. MR 0221484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. R. McMillan. A criterion for cellularity in a manifold. II . Trans. Amer. Math. Soc. 126 (1967) 217-224. MR 0208583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Lacher. Some conditions for manifolds to be locally flat . Trans. Amer. Math. Soc. 126 (1967) 119-130. MR 0205241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. D. Loveland. Tame surfaces and tame subsets of spheres in $E\sp{3}$ . Trans. Amer. Math. Soc. 123 (1966) 355-368. MR 0199850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Steve Armentrout. Decompostions of $E\sp{3}$ with a compact ${\rm O}$-dimensional set of nondegenerate elements . Trans. Amer. Math. Soc. 123 (1966) 165-177. MR 0195074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lawrence O. Cannon. Sums of solid horned spheres . Trans. Amer. Math. Soc. 122 (1966) 203-228. MR 0190912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2